# SDR FDEA202306030991

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 73,162 hours, 16,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6044115
- Part serial: 1180
- Condition: Unknown
- Location: Zone 200
- Part time: 20,548 hours, 5,473 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO ILLUMINATED DURING EMER LT TEST REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY AS PER ABOVE   MENTIONED AMM. ALL TEST CHECKED GOOD.
